Commentarii Mathematici Helvetici
Full-Text PDF (561 KB) | Metadata | Table of Contents | CMH summary
Published online: 2010-12-05
The Lagrangian Conley conjectureMarco Mazzucchelli (1) Université de Lyon, France
We prove a Lagrangian analogue of the Conley conjecture: given a 1-periodic Tonelli Lagrangian with global flow on a closed configuration space, the associated Euler–Lagrange system has infinitely many periodic solutions. More precisely, we show that there exist infinitely many contractible integer periodic solutions with a priori bounded mean action and either infinitely many of them are 1-periodic or they have unbounded period.
Keywords: Lagrangian dynamics, Morse theory, periodic orbits, Conley conjecture
Mazzucchelli Marco: The Lagrangian Conley conjecture. Comment. Math. Helv. 86 (2011), 189-246. doi: 10.4171/CMH/222